Ask The Doctor > Questions & Answers > Medication related query.

Medication related query.

Patient: I have hypertension problems. I have been on medication for the past 5 years. I take AMTAS AT tablets daily as prescribed by my doctor.The question I want to ask is, after I do walking for about 6-10 mins, should my blood pressure level be increasing due to walking or should it decrease from the general value that I get after medication.( Keeping the value I get after consuming tablets daily as a reference. )

 

 

Doctor: Welcome to Ask The Doctor.We are here to help you.If we talk in general, on exercise or walking blood pressure level s are increased transiently and they come back to the previous levels on taking rest.However, if you continue doing exercises and routine activities for long, your baseline BP would decrease as regular exercise helps in controlling BP.I hope it helps.Stay Healthy.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment